# SDR QXEA9801100

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Punctured
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE (.025) IN SKIN AT LEFT HAND END OF FRAME NR 7 ON FRONT PRESSURE BULKHEAD.  REPAIRED IAW FOKKER SRM 53-02-02, PAGE 2.
